# SDR QXEA2022022300089

- Difficulty date: February 22, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N637QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000755
- Aircraft time: 9,273 hours, 5,720 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS FWD RIGHT DOOR DISARMING LEVER DIFFICULT TO DISARM. REMOVED FROM SERVICE. UPON ARRIVAL AT A/C F/A COULD NOT DUPLICATE ARMING AND DISARMING OF RIGHT FWD DOOR PERFORMED GVI OF DOOR AND ARM / DISARM HANDLE WITH NO DEFECTS FOUND DOOR ARMED AND DISARMED WITH NORMAL EFFORT A/C OK FOR RTS.
